MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND SCREW LOCK D4.5X48MM; DELTA XTEND IMPLANTS : SCREWS

DEPUY FRANCE SAS - 3003895575 DXTEND SCREW LOCK D4.5X48MM; DELTA XTEND IMPLANTS : SCREWS
Catalog Number 130790048
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 10/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loosening of the metaglene at the bone to implant interface.A failed glenoid revision reconstruction converted to delta cta.Doi: (b)(6) 2019; dor: (b)(6) 2019; right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DXTEND SCREW LOCK D4.5X48MM
Common Device Name
DELTA XTEND IMPLANTS : SCREWS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key9377577
Report Number1818910-2019-118107
Device Sequence Number16910768
Product Code HSD
UDI-Device Identifier10603295027874
UDI-Public10603295027874
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K062250
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130790048
Device Lot Number5258071
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/31/2019
Supplement Date Received by Manufacturer12/19/2019
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date12/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND GLENOSPHERE (B)(6) D38MM; DXTEND STAND PE CUP D38 +3MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR